Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain and stinging in clitoris. Worried

Hi, I have a question about a problem down there. I m having alot of pain and stinging in that area; every time I touch the skin above my urethra/below my clitoris there is a terrible sharp, stinging pain. It feels raw and almost like I m touching nerves. The night before I was half asleep and scratched a small itch there pretty hard, so I m wondering if I just broke the skin and if it ll heal on its own, or should I be worried it s something bigger? Please help, I m really not sure what to do or think! Thank you.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  733
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
There are greast chances that you may have injured your clitoris.
This is a sensitive part of body where even slightest swelling or irritation feels much more then usual.
You should take mild anti inflammatory medicine.
Do not touch it frequently that will increase the swelling.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor